MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING RESOLVE LOCKING DRAINAGE CATHETER; IRRIGATION CATHETER

MERIT MEDICAL MANUFACTURING RESOLVE LOCKING DRAINAGE CATHETER; IRRIGATION CATHETER
Catalog Number RLC-12-038MB/B
Medical Device Problem Codes Failure to Deliver (2338); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should photos or videos of the defect be provided, the complaint will be reopened and updated.
 
Event or Problem Description
The account alleges that when flushing a pleural drainage catheter that was placed within a patient at a later date, a tiny hole was noticed near the hub of the catheter.No medical or surgical intervention was required.The procedure was successfully completed, and the device use was discontinued.A new device was not placed within the patient.

Brand Name
RESOLVE LOCKING DRAINAGE CATHETER
Common Device Name
IRRIGATION CATHETER
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
MDR Report Key12407356
Report Number3010665433-2021-00070
Device Sequence Number17466093
Product Code GBX
UDI-Device Identifier00884450009857
UDI-Public884450009857
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2024
Device Catalogue NumberRLC-12-038MB/B
Device Lot NumberE2112230
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1